Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 7, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Feb 12, 2017, 7:59 PM EST for 6 counties in Pennsylvania. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 12, 2017, 7:59 PM EST (00:59 UTC)
- Expired
- Feb 12, 2017, 9:00 PM EST
- In force
- 61 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allegheny County, PA, Fayette County, PA, Greene County, PA, Indiana County, PA, Washington County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 75 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 12, 8:10 PM EST | TSTM WND DMG | Murrysville, PA | TREES DOWN AROUND MURRSYVILLE... SEWICKLEY TOWNSHIP... MANOR... DERRY TOWNSHIP... GREENSBURG... SALEM TOWNSHIP... HEMP TOWNSHIP |
| Feb 12, 8:14 PM EST | NON-TSTM WND DMG | 3 Sw Greensburg, PA | LARGE TREE LIMBS DOWN |
| Feb 12, 8:24 PM EST | NON-TSTM WND DMG | Mckeesport, PA | WIRES DOWN ON ROADWAY |
| Feb 12, 8:25 PM EST | NON-TSTM WND DMG | West Mifflin, PA | CALLER REPORTING A TREE AND WIRES DOWN ON A JEEP... UNKNOWN IF OCCUPIED |
| Feb 12, 8:30 PM EST | TSTM WND DMG | Waynesburg, PA | TREES DOWN BLOCKING RT 21 |
| Feb 12, 8:34 PM EST | NON-TSTM WND DMG | Mount Pleasant, PA | TREES AND WIRES BLOCKING ROADWAY IN BELL TOWNSHIP... HEMP TOWNSHIP... HUNT TOWNSHIP... MT. PLEASANT TOWNSHIP... ROSTRAVER TOWNSHIP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 1.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
028
WUUS51 KPBZ 130059
SVRPBZ
PAC003-051-059-063-125-129-130200-
/O.NEW.KPBZ.SV.W.0007.170213T0059Z-170213T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
759 PM EST SUN FEB 12 2017
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Washington County in southwestern Pennsylvania...
Southern Indiana County in west central Pennsylvania...
Southeastern Allegheny County in southwestern Pennsylvania...
Westmoreland County in southwestern Pennsylvania...
Northern Greene County in southwestern Pennsylvania...
Fayette County in southwestern Pennsylvania...
* Until 900 PM EST.
* At 758 PM EST, severe thunderstorms were located along a line
extending from near Blairsville to 7 miles southeast of Valley
Grove, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Pittsburgh... Penn Hills...
Bethel Park... Monroeville...
McMurray... Greensburg...
McKeesport... Washington...
Uniontown... Jeannette...
Canonsburg... Latrobe...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 0 and 57.
Pennsylvania Turnpike between mile markers 55 and 100.
Interstate 79 in Pennsylvania between mile markers 10 and 21, and
between mile markers 155 and 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-
1988, posting to the NWS Pittsburgh Facebook page, or using Twitter
@NWSPITTSBURGH.
&&
LAT...LON 4013 7917 4009 7926 3990 7940 3985 7942
3979 7935 3978 7939 3972 7939 3972 7991
3977 7993 4000 8052 4014 8052 4056 7955
4053 7950 4053 7945 4064 7935 4050 7891
TIME...MOT...LOC 0058Z 290DEG 40KT 4048 7927 4002 8045
HAIL...<.75IN
WIND...60MPH
$$
Fries3 follow-up statements
461
WWUS51 KPBZ 130118
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
818 PM EST SUN FEB 12 2017
PAC003-130127-
/O.CAN.KPBZ.SV.W.0007.000000T0000Z-170213T0200Z/
Allegheny PA-
818 PM EST SUN FEB 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEGHENY COUNTY
IS CANCELLED...
The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4013 7917 4009 7926 3990 7940 3979 7936
3972 7939 3972 7991 3977 7993 3996 8043
4007 8038 4027 7996 4025 7992 4022 7997
4020 7991 4022 7979 4023 7980 4035 7977
4048 7950 4059 7917 4050 7891
TIME...MOT...LOC 0117Z 290DEG 40KT 4041 7902 3995 8020
$$
PAC051-059-063-125-129-130200-
/O.CON.KPBZ.SV.W.0007.000000T0000Z-170213T0200Z/
Washington PA-Indiana PA-Westmoreland PA-Greene PA-Fayette PA-
818 PM EST SUN FEB 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR SOUTHERN WASHINGTON...SOUTHERN INDIANA...WESTMORELAND...NORTHERN
GREENE AND FAYETTE COUNTIES...
At 817 PM EST, severe thunderstorms were located along a line
extending from 7 miles northwest of Westmont to near Waynesburg,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Public, law enforcement, and automated weather sensors.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Greensburg... Uniontown...
Jeannette... Latrobe...
Connellsville... Waynesburg...
Homer City... Gastonville...
Murrysville... Jefferson Hills...
Monessen... California...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 23 and 57.
Pennsylvania Turnpike between mile markers 62 and 100.
Interstate 79 in Pennsylvania between mile markers 10 and 21, and
between mile markers 155 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms have produced widespread damaging wind. Move indoors
and stay away from windows! Please report severe weather by calling
412-262-1988, posting to the NWS Pittsburgh Facebook page, or using
Twitter @NWSPITTSBURGH.
&&
LAT...LON 4013 7917 4009 7926 3990 7940 3979 7936
3972 7939 3972 7991 3977 7993 3996 8043
4007 8038 4027 7996 4025 7992 4022 7997
4020 7991 4022 7979 4023 7980 4035 7977
4048 7950 4059 7917 4050 7891
TIME...MOT...LOC 0117Z 290DEG 40KT 4041 7902 3995 8020
HAIL...<.75IN
WIND...60MPH
$$
Fries026
WWUS51 KPBZ 130132
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
832 PM EST SUN FEB 12 2017
PAC063-130141-
/O.CAN.KPBZ.SV.W.0007.000000T0000Z-170213T0200Z/
Indiana PA-
832 PM EST SUN FEB 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN INDIANA COUNTY IS
CANCELLED...
The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4013 7917 4009 7926 3990 7940 3985 7942
3979 7936 3978 7939 3977 7938 3974 7941
3972 7939 3972 7991 3977 7993 3992 8031
4042 7919 4037 7910 4042 7903 4041 7898
4040 7898
TIME...MOT...LOC 0131Z 290DEG 40KT 4036 7885 3990 8003
$$
PAC051-059-125-129-130200-
/O.CON.KPBZ.SV.W.0007.000000T0000Z-170213T0200Z/
Washington PA-Westmoreland PA-Greene PA-Fayette PA-
832 PM EST SUN FEB 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EST
FOR SOUTHEASTERN WASHINGTON...SOUTHERN WESTMORELAND...NORTHEASTERN
GREENE AND FAYETTE COUNTIES...
At 831 PM EST, severe thunderstorms were located along a line
extending from East Conemaugh to near Jefferson Boro, moving east at
45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Public.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Uniontown... Latrobe...
Connellsville... Waynesburg...
California... Mount Pleasant...
Scottdale... Masontown...
McChesneytown-Loyalhanna... Youngwood...
Derry... Lawson Heights...
This includes the following highways...
Interstate 70 in Pennsylvania between mile markers 46 and 52, and
between mile markers 55 and 57.
Pennsylvania Turnpike between mile markers 75 and 100.
Interstate 79 in Pennsylvania between mile markers 10 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing widespread wind damage. Seek shelter
inside a sturdy structure and stay away from windows!
Please report severe weather by calling 412-262-
1988, posting to the NWS Pittsburgh Facebook page, or using Twitter
@NWSPITTSBURGH.
&&
LAT...LON 4013 7917 4009 7926 3990 7940 3985 7942
3979 7936 3978 7939 3977 7938 3974 7941
3972 7939 3972 7991 3977 7993 3992 8031
4042 7919 4037 7910 4042 7903 4041 7898
4040 7898
TIME...MOT...LOC 0131Z 290DEG 40KT 4036 7885 3990 8003
HAIL...<.75IN
WIND...60MPH
$$
Fries812
WWUS51 KPBZ 130159
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
859 PM EST SUN FEB 12 2017
PAC051-059-125-129-130208-
/O.EXP.KPBZ.SV.W.0007.000000T0000Z-170213T0200Z/
Washington PAWestmoreland PAGreene PAFayette PA
859 PM EST SUN FEB 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON...
SOUTHERN WESTMORELAND...NORTHEASTERN GREENE AND FAYETTE COUNTIES WILL
EXPIRE AT 900 PM EST...
The storms that prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible through the night, and a wind advisory is
in effect.
LAT...LON 4013 7917 4009 7926 3990 7940 3985 7942
3979 7936 3978 7939 3977 7938 3974 7941
3972 7939 3972 7991 3977 7993 3992 8031
4042 7919 4037 7910 4042 7903 4041 7898
4040 7898
TIME...MOT...LOC 0158Z 290DEG 40KT 4025 7848 3980 7966
$$
FriesWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 6:42 PM EST, 1 hour 17 minutes earlier.
Area forecast discussion, Feb 12, 6:42 PM EST, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
642 PM EST Sun Feb 12 2017
.SYNOPSIS...
Wind will increase this evening and overnight with rain showers
changing to snow and much colder temperatures.
&&
.NEAR TERM /THROUGH MONDAY/...
A secondary surge of colder air aloft is evidenced by the
formation of a line of showers pushing into our area at this
time. This is likely the leading edge of increased lapse rates
coincident with the passage of a secondary 850 mb frontal
boundary. It will move through the area and rapidly increase
lapse rates as it does, once again bringing showers back into
many areas.
Behind this secondary boundary, water vapor imagery reveals a
deep tropause fold extending from Iowa eastward into northern
Ohio. In this band of drying on water vapor, substantial
momentum from aloft is mixing into the very unstable boundary
layer. This is indicated by observations early over WI and SW MI
and currently from IL to OH of gusts approaching and exceeding
40 kts. As this feature dives ESE this evening over our area,
all model guidance indicates it should deepen further with 2.0
PVU likely dropping below 700 mb as it crosses our CWA centered
around 03z. As such, wind gusts will likely maximize around that
time with widespread gusts approaching 40 kts over most of the
area. In the ridges, this will likely be enhanced further as the
lowering of the dynamic tropopause will force the layer of wind
gusts into a smaller vertical extent, thus forcing higher gusts
toward 55-60 kts there. As such, all wind headlines remain in
effect with a bit of a southward expansion of the advisories
from the last update.
Northwest flow will continue behind the passage of the 850 mb
front, with lake moisture again increasing and very unstable
lapse rates extending into the dendritic growth region. Snow
squalls will be likely along the I-80 corridor, and upslope
snows have already been well covered in the forecast. Thus,
winter weather advisories will continue for that overnight into
Monday. Fries
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
A quick moderation in temperature is anticipated Tuesday as
another reinforcing upper trough digs over Ern Canada. That
system will drive a cold front through the region on Tuesday
night, and once again briefly tap, and upslope lake moisture
through Wednesday. Have restructured POPs for this potential
through day 4 and tweaked temperature downward.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Northwest flow will persist through the end of the week but
conditions should begin to dry out as ridging takes place. The
superblend was used extensively, with near seasonal temperatures
and dry conditions expected by the weekend.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Current VFR conditions will give way to mostly MVFR tonight as the
an upper trough moves through and generates showers. Rain will
transition to snow around 03Z or slightly thereafter. Brief and
intense snow squalls are possible, primarily for FKL/DUJ, but timing
them will be difficult given the fast mean flow. Outside of snow
showers, expecting conditions to remain MVFR or better, but winds
will be an issue. Any remaining restrictions will improve to VFR
through the day Monday as clouds begin to scatter out.
Current strong west-northwest flow will increase between 00-06Z as
the core of the strongest winds pass overhead. Gusts could reach
40kts or better through the overnight period, diminishing towards
daybreak Monday. Surface flow may wobble a little, but is largely
expected to remain within 30 degrees of 290.
.OUTLOOK...
More restrictions are likely Tuesday night and Wednesday as
another cold front brings snow showers and stratocu to the
region.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Winter Weather Advisory until 1 PM EST Monday for MDZ001.
High Wind Warning until 1 PM EST Monday for MDZ001.
OH...Wind Advisory until 7 AM EST Monday for OHZ039>041-048>050-058-
059.
PA...Wind Advisory until 7 AM EST Monday for PAZ007>009-013>016-
020>023-029-031-073-075.
Winter Weather Advisory until 1 PM EST Monday for PAZ007>009-
015-016-074-076.
Wind Advisory until 1 PM EST Monday for PAZ074-076.
WV...Wind Advisory until 7 AM EST Monday for WVZ001>004-509.
Winter Weather Advisory until 1 PM EST Monday for WVZ511>514.
High Wind Warning until 1 PM EST Monday for WVZ514.
Wind Advisory until 1 PM EST Monday for WVZ510>513.
&&Hazardous weather outlook, Feb 12, 6:39 PM EST, 1 hour 20 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 639 PM EST Sun Feb 12 2017 PAZ074-076-WVZ511>513-132345- Westmoreland Ridges-Fayette Ridges-Preston-Eastern Preston- Western Tucker- 639 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... This Hazardous Weather Outlook is for southwest Pennsylvania and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ510-132345- Ridges of Eastern Monongalia and Northwestern Preston- 639 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039>041-048>050-058-059-PAZ013-014-020>023-029-031-073-075- WVZ001>004-509-132345- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Guernsey- Belmont-Lawrence-Butler-Beaver-Allegheny-Armstrong-Indiana- Washington-Greene-Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall- Monongalia- 639 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-WVZ514-132345- Garrett-Eastern Tucker- 639 PM EST Sun Feb 12 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST MONDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... This Hazardous Weather Outlook is for western Maryland and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ057-068-069-WVZ012-021-132345- Muskingum-Noble-Monroe-Wetzel-Marion- 639 PM EST Sun Feb 12 2017 This Hazardous Weather Outlook is for east central Ohio and northern West Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ007>009-015-016-132345- Mercer-Venango-Forest-Clarion-Jefferson- 639 PM EST Sun Feb 12 2017 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY... This Hazardous Weather Outlook is for northwest Pennsylvania and west central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 12, 7:02 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
702 PM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM NON-TSTM WND GST GROVE CITY 41.16N 80.09W
02/12/2017 M56 MPH MERCER PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1700767
24Local storm report, Feb 12, 7:55 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
755 PM EST SUN FEB 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG WEST VIEW 40.52N 80.03W
02/12/2017 ALLEGHENY PA 911 CALL CENTER
SEVERAL TREES DOWN
&&
EVENT NUMBER PBZ1700768
24The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 7:02 PM EST | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Indiana, Lawrence and 2 more | 58 min |
| Feb 12, 8:24 PM EST | Special Weather Statement | PBZ | Greene | 66 min |
| Feb 12, 8:26 PM EST | Special Weather Statement | PBZ | Clarion, Venango | 49 min |
| Feb 12, 9:10 PM EST | Special Weather Statement | PBZ | Mercer | 20 min |
| Feb 12, 9:30 PM EST | Special Weather Statement | PBZ | Armstrong, Butler, Clarion, Jefferson, Lawrence | 60 min |
| Feb 12, 10:20 PM EST | Special Weather Statement | PBZ | Armstrong, Butler, Indiana | 40 min |
| Feb 12, 11:43 PM EST | Special Weather Statement | PBZ | Allegheny, Armstrong, Beaver, Butler, Indiana, Lawrence and 1 more | 62 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.